# SDR AALA20160206002

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 3,783 hours, 1,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EXIT SIGN COVER MISSING.  REPLACED LT AFT DOOR EXIT SIGN ASSEMBLY IAW AMM 33-51-01, TESTED OK.  THE ACFT WAS NOT GNDED.
